I can only agree with anyone in here. In my case Risperidone made me anxious, but fortunately only for 3-4 weeks.
Hi all again!!!
Well, I really notice, that my Zyprexa makes me more paranoid after it take. It always happens right after it take, I am sure now its the med… But it also kills my energy for some 2 hours. It puts my energy low in my legs and this is very, very painful… It kills my drive tremendously so I cant move… What can I do? Should I try to lower it a bit to 7,5 mgs? Please, tell me I can do it with a lower dose… really, I am in pain every evening, in much pain, its hell . And the problem is that theres no other med for me, I tried them all…
For the rest, I am still ill and I have my symptoms. I am a bit better maybe but I have a lot to go through still. I firmly believe, that I lived too much in my head for years, so I went ill… And tbh, I don’t believe anymore much in the meds for me, I try efforts now. But I just want, that they wont worsen the things as it happens every evening…
Who is on 7,5 mg of Zyprexa, do you find it a good dose?
@Wave, whats up with you? Did you change your meds, how are you? Tbh if those meds kill the dopamine, they could cause anxiety and paranoia too I find… I am not purely made for them either I find… I was dumb before the meds, dead and very closed in myself. And the meds put down in a way too… I hope you are fine, take care.
brought back from the dead
no, AP’s don’t cause more anxiety or paranoia
it’s lifestyle that does that.
Yeah… I wont argue, but I am very weak after it take. I am also more paranoid, believe me… In the day, its better though cause I am on meds, but the kick from my Zyprexa is terrible. Those are not light meds daze…
Have you ever been given a brain scan or anything? Have you gotten a second opinion from a different pdoc? Because honestly, I’m nearly convinced that you don’t need the Zyprexa at all. If it hasn’t done much for you in two years, it’s not going to suddenly kick in. It’s just not working, so why keep allowing it to damage your body? That’s not me telling you to go off of your meds. I’m just telling you that you need to advocate for yourself. If your symptoms are worse on this med, then they’re worse, so tell that to your pdoc and maybe you guys can try a different approach.
oh hell no, I’d never take Zyprexa. up to you, though.
I need some meds circle… I stop eating without an ap… I stop even going to the toilet, my state is life threatening without an ap… My docs didn’t care too much what my diagnosis was. But they think I need the Zyprexa as a maintaining med. Everybody is unique in its illness. I have a friend who needed the Zyprexa and it worked after a year. I am much worse without an ap, but my evenings are still hellish with the Zyprexa, yes. I wont go off my meds soon no… I stop eating for god sake, you cant imagine how I am without the meds. my doc says some people get better after years.
My pdoc raised my risperidone to 4mg from 3mg and to be honest I feel lousy!
I know it can take some time but so far i feel just as paranoid as before if not it’s gotten worse, plus my intrusive thinking is the same.
I’m sick of these meds.
It’s not helping much.
They’ll help you wave, believe me… I firmly believe that some people need more time. Circle doesn’t believe this, but we are all different in the mi…
Personnally, I wasn’t functional because of my paranoia. I needed years and I still need time. But I am ill since kid, its tougher here…
I have intrusive thinking too. Its sometimes a shock to be on meds. Me, ill think wisely if I lower the Zyprexa. Its a pity cause in the day I am better. But I don’t fantasize when telling, that my Zyprexa kick is harsch…
What can I do circle if I stop eating without an ap? To go off it??? Its one of my symptoms. I start to lack desire even for eating without an ap… To make a psychotherapy when my head hurts as hell without an ap? I don’t want to be hard with you as I am now, but it was a disaster when I stopped the Zyprexa in the past… I couldn’t move from my bed from a hellish anxiety. I wasn’t eating and my head was hurting so much that I was nauseous. I am very very ill then. Not in the pure schizophrenic way, but my state is strange and the docs saided I wont do it without meds.
i believe if you have a low dose or as low as you can go then you can do cbt and build up your tolerances to things, its got to be a good med though, this is what i’ve been doing.
that being said i work on myself as well, my beliefs and my attitudes towards life, try and build up my mental resilience or put my metaphorical armour on, pierce the negative with my metaphorical sword, idk if you get me lol
Yes, thank you for the answer daydreamer. My docs say I need meds, but in my case I need efforts as you… And I firmly believe now my doc, that I can get better within years, not like the others in months, cause I am ill since kid. My state was never by episodes, but chronical and I went through the deception, that my meds dont act as for the others. I don’t want to go back to this either… I am different yes, but meds are made not only for schizophrenics. But my doc says I definitely have a psychosis too… But some people need efforts I find. Its not a miracle either…
No. No mam. You are not going to paint me as the bad guy here.
First of all, I’ve never once said you don’t need meds. Ever. I’ve said that I’m not convinced that you need Zyprexa because it’s not doing anything. Sure, meds do tend to work better the longer you take them, but these meds usually begin to help within 2 weeks at most. They don’t just work a little bit in the beginning and then suddenly pop up and cure you 3 years later. All I did was suggest that you get a second opinion and a brain scan to make sure nothing else is going on as your current treatment isn’t really working.
Honestly, what you’re saying doesn’t make sense. You’re still alive, so obviously you could eat and go to the bathroom on the meds you tried before Zyprexa. You came off of Zyprexa to find that you could barely move? That’s not a positive symptom. It’s called withdrawal. It can sap up your energy and decimate your mood, make you nauseous, a little disoriented, and, yes, anxious. Did your pdoc wean you off, or did you just stop taking it?
Neither you nor your pdoc can just take a bunch of random symptoms and decide it’s schizophrenia. There are clear disgnostic criteria for this disorder, of which you have very few. There’s a reason they say to think horses and not zebras. Could your paranoia and somatic symptoms and anxiety be indicative of schizophrenia? Yes. Are they typically indicative of schizophrenia? No. No they are not. In fact, they’re rarely indicative of schizophrenia because the large majority of us presented with hallucinations, delusions, and/or disorganized thoughts, speech, and behavior.
So no, I am not trying to get you to stop your meds just for the hell of it. These meds are extremely dangerous, and I’m worried you’re taking them without actually needing them. I just want you to make sure there’s nothing physically wrong with you, and that you’re getting the correct treatment. That’s all, I promise. I wish you well!
My first ap was Zyprexa and I was put on it precisely cause i wasn’t eating, was agitated and had bunch of other symptoms… Then I tried 11 other aps and some of them worsened the things. My doc ended up by saying, that switching aps doesn’t help me and to stay on the less worst ap, so I came back on Zyprexa. I was stopping eating before the aps. Sorry if I made you feel as the bad guy, really. I am still dumb and sick, sorry … Idk, my doc just keeps saying some people need the ap as a maintaining drug and the rest is from me. My behavior was disorganized, for my speech I don’t know, but my doc was saying that I jump from one thought to another which wasn’t normal… She said I have paranoid delusions too. I also have those somatic stuff, for which I seek a relief too. Maybe I am not just the typical schizophrenic, no? I wonder…
But I hate my fears so I seek relief. I am also limited in my thinking I find. I live myself as a dummie tbh still… But I am scared of how I was before the aps. It was before trying them, so it wasn’t a withdrawal. I was nauseous by my illness, when my state escalated from a deep despair and mental suffering to something even worse and somatic. I don’t lie here. You just probably don’t know whole my story, circle… But my doc said I have chronical schizophrenia, not by episodes… she said I have this. Sorry if the terms are ancient, but I live in east Europe - https://en.wikipedia.org/wiki/Sluggish_schizophrenia.
So ive read the article myself just now too… Its scary in a way, but I was ill yes. The problem is that I don’t see an alternative from the meds for me… I am tired of being scared from everything till the point to want to hide in the wardrobe… So that’s why I was saying, that I am maybe just not the typical schizophrenic…
Absolutely yes. I’ve experiences this. Sometimes the stuff we put in our bodies makes things worse and interferes with the meds like energy drinks and cigarettes.
For me, zyprexa doesnt take away all symtoms, but it doesnt get worse. And zyprexa can make you tired. I dont really understand your question, but its usually less side effects on a smaller dose.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.